oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Induced Cayley graphs and double covers
Örebro University, Department of Natural Sciences.
1995 (English)In: Linear and multilinear algebra, ISSN 0308-1087, E-ISSN 1563-5139, Vol. 39, no 1-2, p. 161-164Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1995. Vol. 39, no 1-2, p. 161-164
National Category
Discrete Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:oru:diva-3974OAI: oai:DiVA.org:oru-3974DiVA, id: diva2:138273
Available from: 2007-06-11 Created: 2007-06-11 Last updated: 2017-12-14Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Schellwat, Holger

Search in DiVA

By author/editor
Schellwat, Holger
By organisation
Department of Natural Sciences
In the same journal
Linear and multilinear algebra
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 462 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf